|losing weight please help
Nov 20, 2008
Hiya i am a 29 yr old positive female i have known about being positive for 5 yrs but i think i prob have been positive for 10 years or more. i have been on meds for 3 yrs now first set of meds was sustive & truvada & changed 8-9 months ago due to me & my partner wanting to try for a baby, i am now on kaletra & truvada. since being on kaletra & have noticed i have a lot of fat & muscle loss from my legs & loads off my bum. i have always had quite big bum well not big but enough! now i have hardly any left of it. this is really getting me down as people are starting 2 notice it now & commenting on it & i hate the thought of losing weight again as i lost a lot before going on meds 3 yrs ago & gained it all bk so now im getitng very depressed feels like its all happening again. is there anything i could do to gain this back my vl is undetectable & cd4 is 500 its been steady like that for a coulpe of years now. do you think changing the kaletra would do the trick? would be so greatful for your help
| Response from Mr. Vergel
Actually, Kaletra has been shown to increase weight and prevent lipoatropht better than other drugs like Sustiva. Although 11 percent of patients on Kaletra or Sustiva plus Truvada still loss more than 20% of their fat under the skin in that study.
Can you work out with machines? Resistance exercise can increase lean body mass and "good weight" in men and women with HIV. Light squats can also increase your butt.
Let me know if you need any more information. You can check the exercise page of medibolics.com for exercise web sites that can show you good routines.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Enlarged Lymph Nodes After Deep Kissing Worried I Have HIV
- Fever After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Flu Symptoms After Vaginal Sex Without Condom Does It Mean I Have HIV
- Purple Spots After Drinking After Someone Worried I Have HIV
- Sore Testicles After Sex With Hooker Worried I Have HIV
- Constant Vaginal Bleeding No Pain
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.